# SDR SIMA200628204

- Difficulty date: October 7, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 2640
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3218 - DFW - FRONT ENTRY EXIT SIGN, FORWARD EXIT SIGNS WILL NOT STAY ILLUMINATED.  REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY 21LN, IAW SAAB 340, AMM 33-50-10.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
